Pacific Journal of Mathematics

On the boundary continuity of conformal maps.

Ch. Pommerenke

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 423-430.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703424

Mathematical Reviews number (MathSciNet)
MR810781

Zentralblatt MATH identifier
0573.30007

Subjects
Primary: 30C20: Conformal mappings of special domains
Secondary: 30D40: Cluster sets, prime ends, boundary behavior

Citation

Pommerenke, Ch. On the boundary continuity of conformal maps. Pacific J. Math. 120 (1985), no. 2, 423--430. https://projecteuclid.org/euclid.pjm/1102703424


Export citation

References

  • [1] A. Beurling, Ensembles exceptonnels, Acta Math., 72 (1940), 1-13.
  • [2] C. Caratheodory, /ber die Begrenzung einfach zusammenhngender Gebete, Math. Ann., 73 (1913), 323-370.
  • [3] E. F. Collingwood, Cluster sets ofarbitrary functions, Proc. Nat. Acad. Sci. U.S.A., 46 (1960), 1236-1242.
  • [5] O. Lehto and K. I. Virtanen, Boundary behavior and normal meromorphic functions, Acta Math., 97 (1957), 47-65.
  • [6] R. Moeckel, Rotations of the closures of some simply connected domains, preprint Univ. of Minnesota, 1984.
  • [7] R. L. Moore, Concerning trods in the plane and the junction points of plane continua, Proc. Nat. Acad. Sci. U.S.A., 14 (1928), 85-88.
  • [8] Ch. Pommerenke, Unialent Functions, Vandenhoeck & Ruprecht, Gttingen 1975.
  • [9] B. Rodin, Intrinsic rotations of simply connected regions, Complex Variables Theory Appl., 2 (1984), 319-326.
  • [10] G. T. Whyburn, TopologicalAnalysis, Princeton Univ. Press 1958.